# SDR DALA2015041002762

- Difficulty date: April 8, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR BS 377, LBL 45 STABILIZER STRAP BELOW FRAME IS CRACKED. INSTALLED REPAIRS PARTS IAW SRM 53-00-51, REPAIR 12.
